Possible Side Effects of Roman Sildenafil
Roman Sildenafil is a prescription for erectile dysfunction. Like all prescription medicines, there are side effects to which you need to be aware of.
You must be aware of the possible side effects that Roman Sildenafil may cause. There are a few:
o Chills and other symptoms of nervousness, jitteriness, or nervousness. This effect of Roman Sildenafil occurs with prolonged use of the medicine.
o Excessive sweating. This effect occurs when you do not have enough of the medicine in your system.
o Swallowing problems. When you do not have enough of the medicine in your system, it is like you are not swallowing it properly.
o Mouth ulcers. If you have not been taking the prescribed dosage of the medicine, you may experience headaches, blurred vision, or yellow teeth.
It is also possible that Roman Sildenafil will interact with other drugs you are taking. This means that the drug may not work properly.
These interactions are more likely to occur if you are taking certain other drugs as well. For example, taking both Provigil and Yohimbe (an antimalarial drug) together is associated with the following risk:
As with any drug, the possible side effects of Roman Sildenafil can be controlled by your doctor. However, these are side effects you need to be aware of. Before you take the medicine, it is important to make sure that the possibility exists that your erection will be abnormal while you are taking the medicine. Also, be aware that the side effects of this medication are generally of short duration and do not last as long as those of Viagra, which is sold under the name “Viagra” and is a prescription medicine.
The following side effects have been reported with certain serious side effects of Roman Sildenafil, including premature ejaculation, difficulty achieving an erection, heart attack, stroke, and death. These side effects are also more likely to occur if you have certain medical conditions.